# SDR YENA202312081555

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,105 hours, 29,128 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#218, JFK-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK) ' FLAPS LOCKED AT FLAP 2 SLATS AT 2 FLAPS LESS THAN 1 COMPLIED W/ QRH LAND CONF-3.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
